U.S. doctors online nowAsk doctors free
India
A 21-year-old female asked:

I used to take akurit for pleural effusion,heard akurit causes vision chnges, is there a possibility that my floaters are side effects of akurit?

1 doctor answer1 doctor weighed in
Dr. Inaam Schneider
Internal Medicine 44 years experience
Vision Changes : Some of the components in Akurit , such as INH can cause optic Neuritis and may cause damage to the optic nerve . I doubt that it is responsible for your floaters . Check with an Ophthalmologist to see why u have the floaters .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 66-year-old male asked:
2 doctor answers4 doctors weighed in
A 35-year-old member asked:
1 doctor answer2 doctors weighed in
A 51-year-old female asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.